Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

Local flatness of combinatorial manifolds in codimension one


Author: William A. LaBach
Journal: Proc. Amer. Math. Soc. 18 (1967), 382
MSC: Primary 54.78; Secondary 55.00
DOI: https://doi.org/10.1090/S0002-9939-1967-0214044-7
MathSciNet review: 0214044
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] M. Brown, Locally flat embeddings of topological manifolds, Ann. of Math. 75 (1962), 331-341. MR 0133812 (24:A3637)
  • [2] S. S. Cairns, The Schoenflies theorem for polyhedra, Proc. Nat. Acad. Sci. U.S.A. 47 (1961), 328-330. MR 0166789 (29:4062)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 54.78, 55.00

Retrieve articles in all journals with MSC: 54.78, 55.00


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1967-0214044-7
Article copyright: © Copyright 1967 American Mathematical Society

American Mathematical Society